It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: Atrial flutter with pacemaker-electric shock?

Re: Atrial flutter with pacemaker-electric shock?

[ Back to Messages ]

Message

Posted by Sybil on July 11, 2000 at 18:03:30:

In Reply to: Atrial flutter with pacemaker-electric shock? posted by Darrell on July 11, 2000 at 00:44:23:

: Hi, I have a pacemaker fitted and I am currently running at 400bpm in the top chamber. Rather frightening.I have been put on warfarin and have to remain on that for a month with possible meds or electric shock treatment. Has anyone had the shock? I would prefer to take alternatives to drugs like COQ10,magnesium and potassium but Doctors don't seem to like alternatives. Has any one had success with them? Thank you.

Darrell, I also wanted to take CoQ10 but I bought a book on it and found out that it increases your heart beat, thins your blood and lowers your blood pressure. For me (I have congestive heart failure and am subject to frequent VT's, and my blood pressure is too low to begin with), it wouldn't work for me. Perhaps your doctor, who knows your condition better than I do, understands that the things CoQ10 does just don't fit in with your condition. I also learned, by the way, that people who take aspirin every day to cut down on the possibility of stroke or heart attack should not think that more is better. Aspirin is a good blood thinner at no more than 80 mg. Higher doses than that actually reverse the effects.

Good luck.
Sybil


Follow Ups




All times are GMT -7. The time now is 06:16 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!